Statutory 18 YearsDosage Information
For oral administration and short term use only.
Take 1 tablet (or 2 if required), up to 3 times daily with food.
Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
Do not give to children under 18 years.
If symptoms persist or worsen, consult your doctor.
Do not take for more than 3 days.
Double action pain reliefIngredients
Each Tablet contains: Ibuprofen 200mg and Paracetamol 500mgNet Content
24 x TabletsProduct Marketing
Ibuprofen & Paracetamol
For relief from:
Headache, period pain, back ache, dental pain, pain of non-serious arthritic conditions, rheumatic and muscular pain, cold and flu symptoms, sore throat and fever, migraine
Read the enclosed leaflet before taking this product.
DO NOT TAKE IF YOU:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers
Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
WARNING: Do not exceed the stated dose
KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.